MathSciNet Relay Station
MathSciNet bibliographic data
MR2784326 (2012d:05411) 05D10 (05A05 05C50 05E10 20C30)
Ellis, David; Friedgut, Ehud; Pilpel, Haran Intersecting families of permutations. J. Amer. Math. Soc. 24 (2011), no. 3, 649–682.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement